Complutense University Library

Divergence measures and aggregation operations

Miranda Menéndez, Pedro and Torres, E. and Gil, Pedro (2000) Divergence measures and aggregation operations. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 8 (6). pp. 677-690. ISSN 0218-4885

Official URL: http://www.worldscinet.com/ijufks/08/0806/S0218488500000496.html

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this paper we study the relations between divergence measures of two fuzzy sets and other well-known functions, namely aggregation operations and measures of fuzziness. We will show that these functions can be related. Therefore, we study some consequences of these properties as an application; indeed, we obtain some special cases of divergence measures whenever the aggregation operation fulfils same properties. Another application is the translation of some properties of divergence measures tu measures of fuzziness.

Item Type:Article
Uncontrolled Keywords:divergence measures; aggregation operations; measures of fuzziness
Subjects:Sciences > Mathematics > Operations research
ID Code:17220
Deposited On:27 Nov 2012 09:20
Last Modified:27 Nov 2012 09:20

Repository Staff Only: item control page